# SDR TWAA0013303

- Difficulty date: August 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- Aircraft time: 49,550 hours, 32,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 38931002
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT THE BOTTOM OF THE AIRSTAIRS WAS INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 11-18-99 MCI.
